MathSciNet Relay Station
MathSciNet bibliographic data
MR1329446 (96a:57032) 57M50
Bowditch, B. H.; Maclachlan, C.; Reid, A. W. Arithmetic hyperbolic surface bundles. Math. Ann. 302 (1995), no. 1, 31–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement